Territorial pattern formation in the absence of an attractive potential

Potts, J.R. and Lewis, M.A. (2016) Territorial pattern formation in the absence of an attractive potential. Journal of Mathematical Biology, 72 (1-2). pp. 25-46. ISSN 0303-6812

Abstract

Metadata

Authors/Creators:
  • Potts, J.R.
  • Lewis, M.A.
Copyright, Publisher and Additional Information: © 2015, Springer-Verlag Berlin Heidelberg. This is an author produced version of a paper subsequently published in Journal of Mathematical Biology. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 1 January 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 May 2016 15:20
Last Modified: 01 Apr 2018 13:24
Published Version: http://dx.doi.org/10.1007/s00285-015-0881-4
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00285-015-0881-4

Share / Export

Statistics